# SDR UPS96421771

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WEB OF STA 2160 BETWEEN STR 27L TO 27R IS DAMAGED.  FABRICATED NEW WEB PER SRM 53-10-23 FIG 9, INSTALLED PER SRM 51-30-02, OBTAINED FROM STA STOCK.
